Hi, I took two 50mg tramadol tablets for a bad back, that evening I was very high, the next day I was very depressed, I could not sleep that night on the following days I was anxious, had a high heart rate, shaky hands, felt light headed, sweating at night, felt sick every day, I had two panic attacks, had wierd thoughts, nearly two weeks later I still feel light headed, am I still experiencing the effects of tramadol? Feeling some what better though.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm addicted to tramadol I take 600mg. A day does anyone know the best way to deal and cope with all
Posted 16 Jun 2011 • 7 answers
Posted 29 Oct 2014 • 2 answers
Posted 29 Mar 2015 • 2 answers
Posted 11 Jul 2015 • 1 answer
Posted 24 Feb 2016 • 4 answers